# SDR DALA2020022601418

- Difficulty date: February 26, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N840MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29718
- Aircraft time: 79,925 hours, 13,957 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MTC TASK-RH PYLON LEFT UPPER SKIN BTW NAC STA221 AND 237 FOUND FASTENER HOLE CRACK. RH PYLON LEFT UPPER SKIN BETWEEN NAC STA221 AND 237 FASTENER HOLE CRACKED AREA REPAIRED AS PER PRI585196-14AD REV.0. PRI585196-14AD REV.0 COMPARED AND COMPLIED WITH ER/A585196-14AD SECTION I REV.ORIGINAL. THE SECTION II OF ER/A585196-14AD REV.ORIGINAL REFER TO LOG PAGE#1504978 FOR INSPECTION DETAIL. ASSOCIATED ER/A 14-585196 ADDED FOR AC 1816 (1505614)
